# SDR 99ZZZX3714

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99GA
- Make and model: Gulstm GIV
- Aircraft serial: 1198
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 476362
- Condition: Failed
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT IN-FLIGHT 'RUDDER KICK' AND BLEED AIR MANIFOLD TEMP SPLITS REPORTED.  TROUBLESHOOTING DID NOT REVEAL ANY PROBLEMS, A PHYSICAL INSPECTION OF FAN AIR SYS TEMP PROBES REVEALED A DEFECTIVE RT SIDE ANTICIPATOR 'LAGGED' ELEMENT HOUSING.
